# SDR 99ZZZX1819

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Make and model: Boeing 737*
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Module
- Part number: 654468311
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROXIMATELY 7 UNITS IN THE PAST 2 MONTHS WITH PIN HOLE CRACKS AT NR 1 PRESSURE PORT DURING THE INCOMING FUNCTIONAL TEST OF THE UNIT.  MOST UNITS WOULD SHOW LEAKS AT 3,000 PSI DURING PROOF PRESSURE TEST.  THESE UNITS ARE INSTALLED ON THE BOEING 737 AT THE AFT BULKHEAD OF THE WHEEL WELL.  THE MODULAR PACKAGE OPERATES THE HYDRAULIC ACTUATORS ON THE LEADING EDGE FLAPS AND THE RUDDER OF THE AIRCRAFT.
